# SDR SWAA2017110317549

- Difficulty date: October 16, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL FORWARD CLIP CRACKED BETWEEN BS 500B TO BS 500C, LBL 22.  R&R CLIP IAW SRM AND DWG.
